International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 393509 | https://doi.org/10.1155/IJMMS.2005.133

S. V. R. Naidu, K. P. R. Rao, N. Srinivasa Rao, "On the concepts of balls in a D-metric space", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 393509, 9 pages, 2005. https://doi.org/10.1155/IJMMS.2005.133

On the concepts of balls in a D-metric space

Received24 Mar 2004
Revised01 Nov 2004

Abstract

The various concepts of open balls in D-metric spaces are studied in the case of certain D-metric spaces and many results in the literature on such balls are shown to be false.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views101
Downloads494
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.